MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3389S-40
Medical Device Problem Codes Bent (1059); Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider via a manufacturing representative regarding a patient with an implanted neurostimulator (ins).It was reported that the lead was bent at the proximal end when coming out of the packaging in the sterile field.It was not implanted.Another lead was used and the issue was resolved.No patient symptoms or further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis of the lead (lot # va1fd8h) found that there were no anomalies with the device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the manufacturer representative (rep).It was confirmed the lead was bent at the proximal end, but it was not determined at the time of the issue if the lead or stylet was bent.The lead was never implanted so there was no patient, therapy or procedural issue.No further complications were reported/anticipated.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6851717
Report Number2649622-2017-10162
Device Sequence Number1600847
Product Code MHY
UDI-Device Identifier00643169313538
UDI-Public00643169313538
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2019
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA1FD8H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2017
Supplement Date Received by Manufacturer10/13/2017
11/02/2017
11/09/2017
Initial Report FDA Received Date09/08/2017
Supplement Report FDA Received Date10/16/2017
11/07/2017
11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR